# SDR ASAA2013120796653

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 43,511 hours, 19,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1669 AND M1675 DO NOT REMAIN CHARGED 15 MINUTES AFTER PERFORMING DEEP CYCLE PROCEDURE.  ACFT GROUNDED. REPLACED M1669 AND M1675, OPS CHECKED GOOD, REF MM 33-51-06-960-805.
